Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Had sex after depo shot. Period started, lower back pain. Does depo shot stops period?

I got my first depo shot about 2 weeks after my period. I waited 7 days to have sex with my husband. I started my period on November 17th. It should have started again by now. I have a lot of lower back pain and it feels like I pulled my back out. Is the depo shot supposed to stop your period after the 1st shot or could I be pregnant?
Asked On : Sun, 23 Dec 2012
Answers:  0 Views:  7 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor